# SDR S492004F00001

- Difficulty date: December 13, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N442BK
- Make and model: Cessna 402C
- Aircraft serial: 402C0332
- Engine: Cont TSIO520*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 51155382
- Condition: Broken
- Location: Flap Bellcrank
- Part time: 9,284 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIC ON APPROACH TO LAND, EXTENDED 10 DEGREES OF FLAPS.  AIRCRAFT IMMEDIATELY ROLLED RT APPROXIMATELY 30 DEGREES.  PILOT RETRACTED FLAPS AND LANDED WITHOUT INCIDENT WITH NO FLAPS EXTENDED.  POST FLIGHT INSPECTION REVEALED RT FLAP BELLCRANK BRACKET BROKEN.
